# SDR AWXA9500836

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 2840 · Fuel Indicating System
- Part: Closed Light
- Condition: Illuminated
- Location: Rt Fuel Valve
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - FLT NR 456 - RIGHT FUEL VALVE CLOSED LIGHT ILLUMINATED IN FLIGHT, CAME ON DIM AND WENT TO BRIGHT AND STAYED BRIGHT.  UPON DESCENT, LIGHT OPERATED NORMAL.  MAINTENANCE CHECKED FUEL SHUTOFF VALVE (P/N 61185 S/N B5923) MANUALLY AND ELECTRICALLY OPERATED VALVE.  CHECKED PINS ON OVERHEAD AND VALVE.  NO DEFECTS FOUND.  CHECK VALVE OPERATION IN OPEN AND CLOSED POSITION CHECKED GOOD.  (M)
